# SDR ASOA201801115029

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 35,674 hours, 25,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670335043
- Condition: Corroded
- Location: Bs 533-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT BETWEEN BS 533 TO 581 IS CORRODED. REPAIRED THE FLOOR SUPPORT IAW REO 670-53-21-1483,  AND REO 670-53-21-1483.
